# SDR ASOA201001752

- Difficulty date: November 9, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 17,046 hours, 14,999 cycles
- Engine: Ge CF34*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559-568
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT FS 559+112-568, LBL 9 HAS CORROSION.  REMOVED DAMAGED SEAT TRACK, LOCATED, DRILLED, AND INSTALLED NEW SERVICEABLE SEAT TRACK IAW SRM 51-41-02.  REPAIR IS CLASSIFIED AS A MINOR REPAIR IAW SOP 5702.
